Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 5, Number 3, 1999

price: €80.00

RESEARCH PAPERS

U. Goginava
On the uniform convergence of multiple trigonometric Fourier series
253--266

N. V. Parfinovich
On the best approximation of classes of periodic functions by splines under restrictions on their derivatives
267--278

Franz Peherstorfer and Robert Steinbauer
Mass-points of orthogonality measures on the unit circle
279--308

Kazuaki Kitahara and Akihiro Nishi
On infinite weak Tchebycheff and Tchebycheff systems
309--315

V. F. Babenko and M. E. Gorbenko
On the uniqueness of the best non-symmetric approximants for continuousfunctious on a metric compact
317--328

Nguyen-Xuan Ky
Structure properties of functions and their expansion coefficients in polynomial series
329--346

Wang Heping
Error estimates for Fibonacci quadrature formulas for classes of functions with mixed smoothness
347--355

V. P. Motornyi
On the optimality of the rectangle formula in the space of periodic differentiable functions
357--364

S. V. Konyagin and V. N. Temlyakov
A remark on greedy approximation in Banach spaces
365--379


< Back